# SDR CALA2019042200621

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141A81806
- Condition: Corroded
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON BEARING AT L-1 LOWER HINGE FUSELAGE STRUCTURE REMOVED AND REPLACED L-1 DOOR LOWER HINGE BOX P/N 141A8180Y29 PER B737-800 SRM 51-40-02.
